Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||H∞ model reduction for linear parameter-varying systems with distributed delay|
|Other Titles:||H infinity model reduction for linear parameter-varying systems with distributed delay|
|Citation:||International Journal of Control, 2009; 82(3):408-422|
|Publisher:||Taylor & Francis Ltd|
|Ligang Wu, Peng Shi, Huijun Gao and Junling Wang|
|Abstract:||This paper is concerned with the H∞ model reduction for linear parameter-varying (LPV) systems with both discrete and distributed delays. For a given stable system, our attention is focused on the construction of reduced-order models, which approximate the original system well in an H ∞ norm sense. First, a sufficient condition is proposed for the asymptotic stability with an H∞ performance of the error system by using the parameter-dependent Lyapunov functional method. Then, the decoupling technique is applied, such that there does not exist any product term between the Lyapunov matrices and the system matrices in the parametrised linear matrix inequality (PLMI) constraints; thus a new sufficient condition is obtained. Based on the new condition, two different approaches are developed to solve the model reduction problem. One is the convex linearisation approach and the other is the projection approach. Finally, a numerical example is provided to demonstrate the effectiveness of the proposed design method.|
parameterised linear matrix inequality (PLMI)
linear parameter-varying (LPV) systems
|Rights:||© 2009 Taylor & Francis|
|Appears in Collections:||Aurora harvest 4|
Electrical and Electronic Engineering publications
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.